Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 657, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jul 14, 2016, 11:59 PM CDT for 4 counties in Oklahoma. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2016, 11:59 PM CDT (04:59 UTC)
- Expired
- Jul 15, 2016, 12:47 AM CDT
- In force
- 48 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Beckham County, OK, Custer County, OK, Roger Mills County, OK, Washita County, OK
The radar
The Altus AFB radar (KFDR), 124 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 12:10 AM CDT | TSTM WND GST 58 | 5 S Elk City, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 6:25 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.0 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 532 J/kg
- Mixed-layer CIN
- -555 J/kg
- Mixed-layer LCL
- 1128 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 423 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
813
WUUS54 KOUN 150459
SVROUN
OKC009-039-129-149-150600-
/O.NEW.KOUN.SV.W.0657.160715T0459Z-160715T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1159 PM CDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ROGER MILLS COUNTY IN WESTERN OKLAHOMA...
SOUTHWESTERN CUSTER COUNTY IN WESTERN OKLAHOMA...
WASHITA COUNTY IN WESTERN OKLAHOMA...
NORTHEASTERN BECKHAM COUNTY IN WESTERN OKLAHOMA...
* UNTIL 100 AM CDT
* AT 1159 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF CLINTON TO 4 MILES NORTH OF ELK
CITY...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ELK CITY...CLINTON...CORDELL...BURNS FLAT...ARAPAHO...HAMMON...
DILL CITY...CANUTE...CORN...BUTLER...BESSIE...FOSS...
FOSS RESERVOIR...CLOUD CHIEF...STAFFORD AND COWDEN.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 38 AND 74.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3561 9949 3571 9895 3521 9862 3519 9937
TIME...MOT...LOC 0459Z 326DEG 27KT 3554 9892 3548 9943
HAIL...1.25IN
WIND...60MPH
$$
MBS2 follow-up statements
044
WWUS54 KOUN 150538
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1238 AM CDT FRI JUL 15 2016
OKC009-039-129-149-150600-
/O.CON.KOUN.SV.W.0657.000000T0000Z-160715T0600Z/
ROGER MILLS OK-CUSTER OK-WASHITA OK-BECKHAM OK-
1238 AM CDT FRI JUL 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHEASTERN ROGER MILLS...SOUTHWESTERN CUSTER...WASHITA AND
NORTHEASTERN BECKHAM COUNTIES...
AT 1238 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF WEATHERFORD TO NEAR CANUTE...
MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. AT 1210 AM...A 58 MPH WIND GUST WAS
REPORTED BY OKLAHOMA MESONET 5 MILES SOUTH OF ELK CITY.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ELK CITY...CLINTON...CORDELL...BURNS FLAT...DILL CITY...CANUTE...
CORN...BESSIE...FOSS...CLOUD CHIEF...FOSS RESERVOIR...
COWDEN AND STAFFORD.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 38 AND 74.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3555 9947 3557 9886 3521 9862 3519 9937
TIME...MOT...LOC 0538Z 320DEG 22KT 3547 9877 3541 9928
HAIL...<.75IN
WIND...60MPH
$$
MBS146
WWUS54 KOUN 150547
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1247 AM CDT FRI JUL 15 2016
OKC009-039-129-149-150556-
/O.CAN.KOUN.SV.W.0657.000000T0000Z-160715T0600Z/
ROGER MILLS OK-CUSTER OK-WASHITA OK-BECKHAM OK-
1247 AM CDT FRI JUL 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROGER MILLS...
SOUTHWESTERN CUSTER...WASHITA AND NORTHEASTERN BECKHAM COUNTIES IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS UP
TO 50 MPH AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3555 9947 3557 9886 3521 9862 3519 9937
TIME...MOT...LOC 0546Z 326DEG 27KT 3542 9873 3536 9924
$$
MBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 6:32 PM CDT, 5 hours 27 minutes earlier.
Area forecast discussion, Jul 14, 6:32 PM CDT, 5 hours 27 minutes before
Area Forecast Discussion National Weather Service Norman OK 632 PM CDT THU JUL 14 2016 .DISCUSSION... Please see the 00Z aviation discussion below. && .AVIATION... The forecast is a bit difficult to pin down at the current moment. Expect at least a few thunderstorms to enter/develop across western and southwestern OK within the next 2-3 hours along several outflow boundaries. Additional development will then be possible later tonight for terminals along and north of I40. However, do not feel as confident with this development so only included PROB30s and VCTS groups after ~06Z. Winds will remain east to southeasterly for most of the period. MVFR CIGS will also likely develop initially near GAG and WWR later tonight. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 74 91 72 94 / 50 40 30 20 Hobart OK 75 97 73 99 / 40 20 30 10 Wichita Falls TX 79 99 75 100 / 30 20 20 10 Gage OK 67 90 69 97 / 30 30 50 10 Ponca City OK 68 88 70 91 / 40 30 50 30 Durant OK 77 94 74 96 / 40 30 30 20 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 26/03/03
Hazardous weather outlook, Jul 14, 11:54 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 1154 PM CDT THU JUL 14 2016 OKZ004>048-050>052-TXZ083>090-160500- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1154 PM CDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF TONIGHT... .THUNDERSTORMS... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS THROUGH EARLY FRIDAY. SOME OF THE STORMS COULD BECOME STRONG TO SEVERE WITH HAIL UP TO THE SIZE OF HALF DOLLARS AND WIND GUSTS TO 60 MPH. HEAVY RAIN LEADING TO FLOODING WILL BECOME AN INCREASING CONCERN ACROSS THE AREA OVERNIGHT AND CONTINUE INTO FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... .THUNDERSTORMS... THUNDERSTORMS WILL BE POSSIBLE THROUGH SATURDAY. THERE IS A MARGINAL RISK OF SEVERE STORMS ACROSS THE NORTHERN-HALF OF OKLAHOMA ON FRIDAY. .HEAT... HEAT SAFETY GUIDELINES SHOULD BE FOLLOWED TO AVOID HEAT RELATED ILLNESSES. A PROLONGED PERIOD OF HOT TEMPERATURES IS EXPECTED SUNDAY THROUGH NEXT WEEK. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. KURTZ
In the hours before
Special weather statement, Jul 14, 10:26 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1026 PM CDT THU JUL 14 2016
OKZ015>018-024-150430-
CANADIAN OK-CUSTER OK-BLAINE OK-DEWEY OK-KINGFISHER OK-
1026 PM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CANADIAN...NORTHERN
CUSTER...CENTRAL BLAINE...DEWEY AND SOUTHWESTERN KINGFISHER COUNTIES
UNTIL 1130 PM CDT...
AT 1022 PM CDT...AN AREA OF STRONG THUNDERSTORM WAS LOCATED FROM
NEAR CAMARGO...TO PUTNAM...TO WATONGA...TO CALUMET...MOVING
SOUTHEAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
HEAVY RAINFALL RESULTING IN REDUCED VISIBILITY...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
WATONGA...GEARY...THOMAS...CALUMET...LEEDEY...CAMARGO...HITCHCOCK...
GREENFIELD...OAKWOOD...PUTNAM...FAY...EAGLE CITY...
MOOREWOOD AND OMEGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3573 9936 3607 9938 3594 9804 3549 9806
3565 9862
TIME...MOT...LOC 0322Z 299DEG 13KT 3583 9898
03Special weather statement, Jul 14, 11:09 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1109 PM CDT THU JUL 14 2016 OKZ014-021-150515- ROGER MILLS OK-BECKHAM OK- 1109 PM CDT THU JUL 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGER MILLS AND NORTHWESTERN BECKHAM COUNTIES UNTIL 1215 AM CDT... AT 1106 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR REYDON...MOVING SOUTH AT 15 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... CHEYENNE...REYDON...SWEETWATER...BERLIN AND DEMPSEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3570 10000 3574 9973 3541 9958 3542 10000 TIME...MOT...LOC 0406Z 356DEG 12KT 3563 9988 03
Special weather statement, Jul 14, 11:39 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1139 PM CDT THU JUL 14 2016
OKZ018-019-024-025-150545-
OKLAHOMA OK-CANADIAN OK-LOGAN OK-KINGFISHER OK-
1139 PM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OKLAHOMA...NORTHEASTERN
CANADIAN...SOUTHWESTERN LOGAN AND SOUTHEASTERN KINGFISHER COUNTIES
UNTIL 1245 AM CDT...
AT 1138 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
PIEDMONT...MOVING EAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...EDMOND...MIDWEST CITY...DEL CITY...GUTHRIE...YUKON...
BETHANY...WARR ACRES...THE VILLAGE...PIEDMONT...SPENCER...
NICHOLS HILLS...NICOMA PARK...CASHION...CEDAR VALLEY...FOREST PARK...
WOODLAWN PARK...LAKE ALUMA...SMITH VILLAGE AND NAVINA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 126 AND 146.
INTERSTATE 40 BETWEEN MILE MARKERS 138 AND 156.
INTERSTATE 44 BETWEEN MILE MARKERS 119 AND 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3565 9798 3584 9786 3587 9746 3544 9733
3544 9769
TIME...MOT...LOC 0438Z 284DEG 14KT 3571 9774
MBSSpecial weather statement, Jul 14, 11:41 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1141 PM CDT THU JUL 14 2016
OKZ012-013-018>020-150545-
NOBLE OK-LOGAN OK-PAYNE OK-KINGFISHER OK-GARFIELD OK-
1141 PM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN NOBLE...NORTHERN
LOGAN...WESTERN PAYNE...NORTHERN KINGFISHER AND SOUTHEASTERN GARFIELD
COUNTIES UNTIL 1245 AM CDT...
AT 1140 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 3 MILES NORTHWEST OF LAKE CARL BLACKWELL TO NEAR
HENNESSEY...MOVING SOUTH AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
STILLWATER...PERRY...PERKINS...HENNESSEY...LANGSTON...CRESCENT...
MORRISON...GLENCOE...DOVER...COYLE...MARSHALL...MULHALL...ORLANDO...
LOVELL...LAKE CARL BLACKWELL...LAKE MCMURTRY AND BISON.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 161 AND 185.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3625 9692 3624 9691 3594 9693 3594 9713
3593 9714 3590 9814 3621 9788 3632 9692
TIME...MOT...LOC 0440Z 19DEG 13KT 3618 9725 3614 9788
MBSSpecial weather statement, Jul 14, 11:47 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1147 PM CDT THU JUL 14 2016
OKZ037-044-TXZ085>090-150545-
COTTON OK-TILLMAN OK-CLAY TX-WILBARGER TX-KNOX TX-ARCHER TX-
BAYLOR TX-WICHITA TX-
1147 PM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR COTTON...SOUTHERN TILLMAN...
NORTHWESTERN CLAY...SOUTHEASTERN WILBARGER...SOUTHEASTERN KNOX...
ARCHER...BAYLOR AND WICHITA COUNTIES UNTIL 1245 AM CDT...
AT 1147 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 5 MILES SOUTH OF HOLLISTER TO NEAR GOREE...MOVING SOUTH AT 25
MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
WICHITA FALLS...BURKBURNETT...SEYMOUR...WALTERS...ARCHER CITY...
MUNDAY...IOWA PARK...ELECTRA...HOLLIDAY...GRANDFIELD...SCOTLAND...
DEAN...RANDLETT...DAVIDSON...MEGARGEL...GOREE...DEVOL...HOLLISTER...
LOVELAND AND KAMAY.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 0 AND 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3340 9978 3376 9949 3375 9948 3378 9948
3439 9898 3444 9819 3339 9854
TIME...MOT...LOC 0444Z 350DEG 23KT 3427 9886 3346 9951
MBSSpecial weather statement, Jul 14, 11:49 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1149 PM CDT THU JUL 14 2016
OKZ015>018-022>024-150545-
CANADIAN OK-CADDO OK-CUSTER OK-BLAINE OK-DEWEY OK-KINGFISHER OK-
WASHITA OK-
1149 PM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR CANADIAN...NORTHERN CADDO...
CUSTER...SOUTHERN BLAINE...SOUTHEASTERN DEWEY...SOUTHERN KINGFISHER
AND NORTHEASTERN WASHITA COUNTIES UNTIL 1245 AM CDT...
AT 1149 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 3 MILES NORTHEAST OF OKARCHE TO 5 MILES NORTHWEST OF
ARAPAHO...MOVING SOUTH AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN OKLAHOMA CITY...EL RENO...WEATHERFORD...CLINTON...
WATONGA...KINGFISHER...CORDELL...YUKON...PIEDMONT...HINTON...
UNION CITY...GEARY...OKARCHE...THOMAS...HYDRO...CASHION...ARAPAHO...
BINGER...CALUMET AND CORN.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 61 AND 140.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3581 9911 3595 9768 3575 9767 3545 9769
3538 9803 3538 9809 3536 9810 3523 9836
3522 9902
TIME...MOT...LOC 0447Z 340DEG 17KT 3575 9791 3563 9902
MBSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 9:22 PM CDT | Special Weather Statement | OUN | Harmon | 23 min |
| Jul 14, 9:31 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 59 min |
| Jul 14, 10:00 PM CDT | Special Weather Statement | OUN | Logan | 60 min |
| Jul 14, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 47 min |
| Jul 14, 10:26 PM CDT | Special Weather Statement | OUN | Blaine, Dewey | 64 min |
| Jul 14, 10:32 PM CDT | Areal Flood Advisory | OUN | Harmon, Jackson | 3 hr |
| Jul 14, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 62 min |
| Jul 14, 10:52 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jackson, Tillman | 53 min |
| Jul 14, 11:06 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 39 min |
| Jul 14, 11:07 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 53 min |
| Jul 14, 11:09 PM CDT | Special Weather Statement | OUN | Roger Mills | 66 min |
| Jul 14, 11:11 PM CDT | Areal Flood Advisory | OUN | Blaine, Canadian, Custer, Dewey, Kingfisher | 3 hr |
| Jul 14, 11:22 PM CDT | Flash Flood Warning | OUN | Blaine, Canadian, Kingfisher | 3 hr |
| Jul 14, 11:23 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 52 min |
| Jul 14, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 33 min |
| Jul 14, 11:31 PM CDT | Areal Flood Advisory | OUN | Garfield, Kingfisher, Logan, Noble | 3 hr |
| Jul 14, 11:39 PM CDT | Special Weather Statement | OUN | Oklahoma | 66 min |
| Jul 14, 11:41 PM CDT | Special Weather Statement | OUN | Kingfisher, Payne | 64 min |
| Jul 14, 11:47 PM CDT | Special Weather Statement | OUN | Cotton, Tillman | 58 min |
| Jul 14, 11:49 PM CDT | Special Weather Statement | OUN | Canadian, Custer, Washita | 56 min |
| Jul 14, 11:54 PM CDT | Areal Flood Advisory | OUN | Beckham, Blaine, Caddo, Custer, Dewey, Roger Mills and 1 more | 3 hr |
| Jul 14, 11:57 PM CDT | Flash Flood Warning | OUN | Custer, Washita | 3 hr |
| Jul 15, 12:16 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 29 min |
| Jul 15, 12:21 AM CDT | Special Weather Statement | OUN | Greer, Kiowa | 39 min |
| Jul 15, 12:29 AM CDT | Special Weather Statement | OUN | Caddo, Canadian, Grady | 61 min |
| Jul 15, 12:37 AM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Canadian, Grady | 113 min |
| Jul 15, 12:49 AM CDT | Special Weather Statement | OUN | Payne | 56 min |
| Jul 15, 12:51 AM CDT | Special Weather Statement | OUN | Cleveland, Logan, Oklahoma | 54 min |
| Jul 15, 12:59 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady, McClain | 46 min |
| Jul 15, 1:05 AM CDT | Areal Flood Advisory | OUN | Canadian, Kingfisher, Oklahoma | 3 hr |
| Jul 15, 1:08 AM CDT | Severe Thunderstorm Warning | OUN | Payne | 52 min |
| Jul 15, 1:17 AM CDT | Flash Flood Warning | OUN | Blaine, Caddo, Canadian, Grady | 3 hr |
| Jul 15, 1:36 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, McClain, Oklahoma | 54 min |
| Jul 15, 1:41 AM CDT | Areal Flood Advisory | OUN | Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Jul 15, 1:45 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Comanche, Garvin, Grady, McClain | 45 min |
| Jul 15, 1:55 AM CDT | Flash Flood Warning | OUN | Cleveland, McClain, Oklahoma | 3 hr |
| Jul 15, 2:09 AM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Grady, McClain | 3 hr |
| Jul 15, 2:18 AM CDT | Special Weather Statement | OUN | Oklahoma, Pottawatomie | 57 min |
| Jul 15, 2:21 AM CDT | Special Weather Statement | OUN | Garvin, McClain, Pottawatomie | 54 min |
| Jul 15, 2:31 AM CDT | Areal Flood Advisory | OUN | Lincoln, Pottawatomie | 3 hr |
| Jul 15, 2:46 AM CDT | Special Weather Statement | OUN | Garvin | 59 min |
| Jul 15, 2:49 AM CDT | Special Weather Statement | OUN | Hughes, Murray, Pontotoc, Seminole | 56 min |
| Jul 15, 3:13 AM CDT | Areal Flood Advisory | OUN | Carter, Cleveland, Garvin, McClain, Murray, Pontotoc and 2 more | 3 hr |
| Jul 15, 3:33 AM CDT | Special Weather Statement | OUN | Carter, Johnston, Marshall, Murray | 57 min |
| Jul 15, 3:46 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Pontotoc | 59 min |
| Jul 15, 3:53 AM CDT | Areal Flood Advisory | OUN | Carter, Coal, Johnston, Murray, Pontotoc | 3 hr |
| Jul 15, 4:19 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 56 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.